Skip to content

Homological Algebra on a Complete Intersection, with an Application to Group Respresentations

Eisenbud, D. (1980). Homological Algebra on a Complete Intersection, with an Application to Group Respresentations. Transactions of the American Mathematical Society, 35-64.

Type
Journal article
Intellectual base
Primary research
Year
1980
Pages
35-64
ISSN
0002-9947
DOI
10.1090/s0002-9947-1980-0570778-7
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0002-9947-1980-0570778-7

Cited by

4 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c98c38bc44d4 · see in the full table